RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1907, Volume 26, Number 3, Pages 491–495 (Mi msb6608)  

Addition à l'article «Sur la résolution trigonométrique des équations résolubles par radicaux»

P. P. Gravé


Full text: PDF file (242 kB)

Bibliographic databases:

Citation: P. P. Gravé, “Addition à l'article «Sur la résolution trigonométrique des équations résolubles par radicaux»”, Mat. Sb., 26:3 (1907), 491–495

Citation in format AMSBIB
\Bibitem{Gra07}
\by P.~P.~Grav\'e
\paper Addition \`a l'article <<Sur la r\'esolution trigonom\'etrique des \'equations r\'esolubles par radicaux>>
\jour Mat. Sb.
\yr 1907
\vol 26
\issue 3
\pages 491--495
\mathnet{http://mi.mathnet.ru/msb6608}
\zmath{https://zbmath.org/?q=an:38.0123.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb6608
  • http://mi.mathnet.ru/eng/msb/v26/i3/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to
  • Математическiй сборникъ
    Number of views:
    This page:149
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020